# SDR AALA20091020DFW01

- Difficulty date: October 19, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- Aircraft time: 47,387 hours, 16,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY LIGHT ABOVE 3B INOP.  REPLACED M233 BATTERY PACK, OPS CHECK OK.
